# SDR COMA0460110

- Difficulty date: January 26, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 9,425 hours, 8,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drain Valve
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT RT COLLECTOR VALVE AFT ATTACH HOLE BORE.  OPENED HOLE TO .3125 INCH AND FABRICATED FREEZE PLUG FROM 7075-T6 BAR MATERIAL, LIQUID PENETRANT INSPECTION ON AREA OF DAMAGE PRIOR TO INSTALLING FREEZE PLUG.  INSTALLED FREEZE PLUG AFTER CLEANING AREA.  WORK WAS DONE IN ACCORDANCE WITH BOMBARDIER REO 601R-57-21-404.
